Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2018 | Thesis | IST-REx-ID: 149
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 284   OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
The free boundary Schur process and applications I
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1012
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 690   OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 5971   OA
Bounds on the norm of Wigner-type random matrices
L. Erdös, P. Mühlbacher, Random Matrices: Theory and Applications (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6183   OA View | Files available | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1337   OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023   OA View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528   OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 550   OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 
2017 | Book | IST-REx-ID: 567
A dynamical approach to random matrix theory
L. Erdös, H. Yau, A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 2017.
View
 
2017 | Journal Article | IST-REx-ID: 721   OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 733   OA
Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1207   OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1144
Fluctuations of functions of Wigner matrices
L. Erdös, D.J. Schröder, Electronic Communications in Probability 21 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 615   OA
Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed